# SDR 2008UALA06454

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,148 hours, 12,269 cycles
- Engine: Pwa PW4060
- Engine time: 35,447 hours, 6,483 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 4300702
- Condition: Defective
- Location: Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FLAME OUT PER CREW.  FLIGHT DIVERTED.  ON NR 2 ENG MCD AND OIL FILTER RE-CHECK FOUND NR 4 BEARING MCD TO HAVE A LONG CHIP AND MAIN OIL FILTER TO HAVE FLAKES.  NEED TO REMOVE ENG S/N 727875 (NR 2 POS) DUE TO PMA GEARBOX DEBRIS.  ACP ENG REMOVAL.  REPLACED EEC ALTERNATOR (N2 TRANSDUCER) STATOR, EEC ROTOR GEN & EEC ALTERNATOR DRIVE SHAFT AND BEARING.  OPS CHECK NORMAL.  NO EICAS OR STATUS MESSAGES.
